Illinois, 2019

Flooding in Illinois, January 1 to 16, 2019

January 1 to 16, 2019 · NWS PAH · 8 events in 7 counties and zones

Heavy rains toward the end of December sent several rivers, including the Ohio and Mississippi Rivers, above flood stage from December into the first part of January. The flooding was minor, consisting mostly of flooded bottomland fields, woodlands, and public park and recreation areas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

Heavy rains toward the end of December sent several rivers, including the Ohio and Mississippi Rivers, above flood stage from December into the first part of January. The flooding was minor, consisting mostly of flooded bottomland fields, woodlands, and public park and recreation areas. Some lesser-traveled roads in the bottomlands were flooded. The exception was on the Ohio River at Cairo, where moderate flooding occurred. The river crested at 49.38 feet on the Cairo gage on the 6th. Flood stage at Cairo is 40 feet.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Dec 31, 10:50 PM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Dec 31, 10:50 PM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1050 PM CST Mon Dec 31 2018

.UPDATE...
Issued at 916 PM CST Mon Dec 31 2018

Minor update to reflect return of cold air stratus back across the
WFO PAH forecast area. Adjusted wind gusts to reflect the slower
transition of the loss of higher wind gusts over Illinois, West
Kentucky, and southwest Indiana as surface pressure gradient
slowly weakens with the departing surface low.

Temperatures and dewpoint trends remain on track. Temperatures
will be in the 40s to start 2019 at midnight.

&&

.SHORT TERM...(Tonight through Wednesday night)
Issued at 259 PM CST Mon Dec 31 2018

Much colder air will settle into the forecast area tonight and new
Years Day as a 1040 mb surface high pushes southeast out of the
northern Plains and into the Ohio Valley. The brunt of the colder
air will arrive behind a dry, secondary cold frontal passage later
tonight that will shift our winds more northerly by day break. Day
time highs New Years Day and Wednesday will only make it to from
near 40 to the mid 40s, more typical numbers for early January.

Weak over running over the sfc high may get going Wednesday night
as h50 winds turn more west-southwesterly in response to an upper
low moving east from the Four Corners region toward the southern
Plains. It remains uncertain as to how far north the over running
precip will make it into the drier air in place over the forecast
area. Most models, including the 12z GEFS mean QPF are either dry,
or end any light precip before sfc temps drop close to freezing
later Wednesday night. Thus, at this time, it is looking more like
a non-event as far as impacts are concerned.

.LONG TERM...(Thursday through Monday)
Issued at 259 PM CST Mon Dec 31 2018

Models take a surface low from Louisiana around midday Thursday into
west Kentucky Friday morning.  Precipitation chances will spread
from south to north through the day Thursday and continue into
Friday as the low rotates through the PAH forecast area, ending from
west to east late Friday into Friday evening.  Based on the track of
the low, models are trending warmer, and this reduces our chances of
a rain/snow mix Thursday night, which is now confined to mainly
southern Illinois and southeast Missouri.  Our best chances will be
Thursday night into Friday morning, and went likely to categorical
pops for these time periods.  Dry conditions will return after 06z
Saturday.

High pressure will build over the southeast U.S. for the weekend.
Southerly winds will help provide above normal temperatures Saturday
through Monday.  A low pressure over the Central Plains Monday will
be lifting a warm front northward.  This will bring chances a rain
back to mainly the northwest half of our region on Monday.

&&

.AVIATION...
Issued at 1050 PM CST Mon Dec 31 2018

Dry slot (and VFR ceilings) will gradually work east of the WFO
PAH TAF locations after 07z Tuesday, with MVFR ceilings dominating
the remainder of the time. Again most ceilings will remain between
1000 and 2500 feet AGL through the forecast period. There may be
some brief scattered cloud decks that will drop below 1000 feet,
but this should not be significant for general aviation at this
time.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...Smith
SHORT TERM...GM
LONG TERM...RST
AVIATION...Smith
Hazardous weather outlook, Dec 31, 3:41 PM CST, 8 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
341 PM CST Mon Dec 31 2018

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-012145-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
341 PM CST Mon Dec 31 2018

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Though a touch of wintry weather cannot be ruled out Wednesday
night and again Thursday night, no real impacts are expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Dec 31, 7:08 PM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
708 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     TSTM WND DMG     5 SW SYMSONIA           36.86N 88.57W
12/31/2018                   GRAVES             KY   NWS STORM SURVEY

            NWS DAMAGE SURVEY FOUND STRAIGHT LINE WIND
            DAMAGE WITH ESTIMATED PEAK WINDS OF 75 MPH.
            THE DAMAGE STARTED AT 11:52 AM CST 5 MILES
            SW OF SYMSONIA, KY, AND ENDED AT 11:53 AM
            CST 4.5 MILES W OF SYMSONIA, KY. THE DAMAGE
            PATH WAS 1 MILE IN LENGTH WITH A MAXIMUM
            PATH WIDTH OF 0.4 MILES. AT LEAST THREE
            BUILDINGS WERE DAMAGED, INCLUDING THE ROOF
            STRUCTURE BEING LIFTED OFF A CARPORT.
            SEVERAL TREES OR TREE LIMBS WERE BROKEN.

&&

DWS
Local storm report, Dec 31, 8:58 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
858 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     DOWNBURST        4 W PADUCAH             37.10N 88.68W
12/31/2018                   MCCRACKEN          KY   NWS STORM SURVEY

            NWS DAMAGE SURVEY FOUND THAT A MICROBURST
            WITH ESTIMATED PEAK WINDS OF 80 MPH OCCURRED
            IN PADUCAH. THE EVENT BEGAN AT 11:47 AM CST
            ABOUT 4 MILES W OF DOWNTOWN PADUCAH (JUST
            EAST OF THE INTERSECTION OF CAIRO RD. AND
            I-24) AND ENDED AT 11:48 AM CST 3.5 MILES NW
            OF DOWNTOWN PADUCAH (JUST NORTH OF THE
            INTERSECTION OF CAIRO RD. AND NOBLE RD.).
            THE DAMAGE WAS GENERALLY ALONG AND NORTH OF
            CAIRO RD. AND EAST OF I-24. LOSS OF METAL
            SIDING OR ROOFING OCCURRED ON AT LEAST THREE
            BUSINESSES AND AT LEAST ONE HOME. AN HVAC
            UNIT WAS DISLODGED ATOP RURAL KING. METAL
            FENCING WAS BLOWN OFF A BUSINESS ON MOODY
            RD. SEVERAL TREES OR TREE LIMBS WERE BROKEN
            OR DAMAGED, AND TWO POWER AND SECURITY LIGHT
            POLES WERE DAMAGED OR BLOWN OVER.

&&

DWS
Local storm report, Dec 31, 9:15 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
915 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND DMG     4 SE SAINT HENRY        38.17N 86.89W
12/31/2018                   SPENCER            IN   PUBLIC

            PRELIMINARY REPORT. SHED/OUTBUILDING
            COMPLETELY TORN APART/DESTROYED. SMALL
            YARDBARN DESTROYED. ROOFING/SHINGLES MISSING
            FROM HOUSE, FLASHING OFF OF GARAGE AND UNDER
            PORCH. NEIGHBOR WITH PART OF ROOF TORN OFF
            OF HOME. DELAYED REPORT. TIME ESTIMATED FROM
            RADAR.

&&

DWS
Local storm report, Dec 31, 10:16 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1016 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     TSTM WND DMG     6 N METROPOLIS          37.24N 88.71W
12/31/2018                   MASSAC             IL   PUBLIC

            A LARGE OAK TREE FELL ACROSS A DRIVEWAY 1 MILE SOUTH OF
            ROUND KNOB.

1147 AM     TSTM WND DMG     2 NW PADUCAH            37.09N 88.66W
12/31/2018                   MCCRACKEN          KY   PUBLIC

            ROOF DAMAGE REPORTED AT THE RURAL KING INCLUDING AN AC
            UNIT THAT WAS TORN OFF THE ROOF.

1154 AM     TSTM WND DMG     4 W SYMSONIA            36.90N 88.58W
12/31/2018                   GRAVES             KY   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO A BARN ON KY 994 ACROSS FROM THE
            NORTH GRAVES FIRE DEPARTMENT.

1210 PM     TSTM WND DMG     MURRAY                  36.61N 88.32W
12/31/2018                   CALLOWAY           KY   TRAINED SPOTTER

            DOWNED TREES REPORTED IN MURRAY AND ON THE NORTH SIDE OF
            CALLOWAY COUNTY.REPORT OF A DOWNED TREE BLOCKING RADIO
            ROAD CLOSE TO THE NORTHSIDE BAPTIST CHURCH. SCATTERED
            POWER OUTAGES ALSO REPORTED IN MURRAY AND NORTH SIDE OF
            COUNTY.

1215 PM     TSTM WND DMG     BENTON                  36.85N 88.36W
12/31/2018                   MARSHALL           KY   EMERGENCY MNGR

            8000 REPORTED WITHOUT POWER IN MARSHALL COUNTY.

1234 PM     TSTM WND DMG     STURGIS                 37.55N 87.99W
12/31/2018                   UNION              KY   EMERGENCY MNGR

            KY 365/N MONROE ST. BLOCKED DUE TO A BUILDING WITH
            STRUCTURAL DAMAGE.

1238 PM     TSTM WND DMG     CADIZ                   36.87N 87.82W
12/31/2018                   TRIGG              KY   911 CALL CENTER

            NUMEROUS DOWNED TREES AND TREE DAMAGE REPORTED ACROSS THE
            COUNTY.

1238 PM     TSTM WND DMG     CADIZ                   36.87N 87.82W
12/31/2018                   TRIGG              KY   TRAINED SPOTTER

            NUMEROUS POWER OUTAGES REPORTED ACROSS THE COUNTY.

1245 PM     TSTM WND DMG     HAWKINS                 37.03N 87.65W
12/31/2018                   CHRISTIAN          KY   TRAINED SPOTTER

            TREES DOWN AND 85MPH WINDS MEASURED IN HAWKINS NEAR HWY
            91 AT MILE MARKER 15.

0105 PM     TSTM WND GST     2 SW HOPKINSVILLE       36.83N 87.52W
12/31/2018  M68.00 MPH       CHRISTIAN          KY   TRAINED SPOTTER

&&

K. SMITH
Local storm report, Dec 31, 10:33 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1033 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     HAWKINS                 37.03N 87.65W
12/31/2018  M85 MPH          CHRISTIAN          KY   TRAINED SPOTTER

            MEASURED WINDS OF 80 TO 85 MPH IN HAWKINS
            NEAR HIGHWAY 91 AT MILE MARKER 15.

0105 PM     TSTM WND GST     2 SW HOPKINSVILLE       36.83N 87.52W
12/31/2018  M68 MPH          CHRISTIAN          KY   TRAINED SPOTTER

1215 PM     TSTM WND GST     3 ESE KIRKSEY           36.66N 88.37W
12/31/2018  M59 MPH          CALLOWAY           KY   AWOS

            AWOS STATION CEY, MURRAY KY.

1146 AM     TSTM WND DMG     6 N METROPOLIS          37.24N 88.71W
12/31/2018                   MASSAC             IL   PUBLIC

            A LARGE OAK TREE FELL ACROSS A DRIVEWAY 1
            MILE SOUTH OF ROUND KNOB.

1147 AM     DOWNBURST        4 W PADUCAH             37.10N 88.68W
12/31/2018                   MCCRACKEN          KY   NWS STORM SURVEY

            NWS DAMAGE SURVEY FOUND THAT A MICROBURST
            WITH ESTIMATED PEAK WINDS OF 80 MPH OCCURRED
            IN PADUCAH. THE EVENT BEGAN AT 11:47 AM CST
            ABOUT 4 MILES W OF DOWNTOWN PADUCAH (JUST
            EAST OF THE INTERSECTION OF CAIRO RD. AND
            I-24) AND ENDED AT 11:48 AM CST 3.5 MILES NW
            OF DOWNTOWN PADUCAH (JUST NORTH OF THE
            INTERSECTION OF CAIRO RD. AND NOBLE RD.).
            THE DAMAGE WAS GENERALLY ALONG AND NORTH OF
            CAIRO RD. AND EAST OF I-24. LOSS OF METAL
            SIDING OR ROOFING OCCURRED ON AT LEAST THREE
            BUSINESSES AND AT LEAST ONE HOME. AN HVAC
            UNIT WAS DISLODGED ATOP RURAL KING. METAL
            FENCING WAS BLOWN OFF A BUSINESS ON MOODY
            RD. SEVERAL TREES OR TREE LIMBS WERE BROKEN
            OR DAMAGED, AND TWO POWER AND SECURITY LIGHT
            POLES WERE DAMAGED OR BLOWN OVER.

1147 AM     TSTM WND DMG     2 NW PADUCAH            37.09N 88.66W
12/31/2018                   MCCRACKEN          KY   PUBLIC

            ROOF DAMAGE REPORTED AT THE RURAL KING
            INCLUDING AN AC UNIT THAT WAS TORN OFF THE
            ROOF.

1152 AM     TSTM WND DMG     5 SW SYMSONIA           36.86N 88.57W
12/31/2018                   GRAVES             KY   NWS STORM SURVEY

            NWS DAMAGE SURVEY FOUND STRAIGHT LINE WIND
            DAMAGE WITH ESTIMATED PEAK WINDS OF 75 MPH.
            THE DAMAGE STARTED AT 11:52 AM CST 5 MILES
            SW OF SYMSONIA, KY, AND ENDED AT 11:53 AM
            CST 4.5 MILES W OF SYMSONIA, KY. THE DAMAGE
            PATH WAS 1 MILE IN LENGTH WITH A MAXIMUM
            PATH WIDTH OF 0.4 MILES. AT LEAST THREE
            BUILDINGS WERE DAMAGED, INCLUDING THE ROOF
            STRUCTURE BEING LIFTED OFF A CARPORT.
            SEVERAL TREES OR TREE LIMBS WERE BROKEN.

1154 AM     TSTM WND DMG     4 W SYMSONIA            36.90N 88.58W
12/31/2018                   GRAVES             KY   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO A BARN ON KY 994
            ACROSS FROM THE NORTH GRAVES FIRE
            DEPARTMENT.

1210 PM     TSTM WND DMG     MURRAY                  36.61N 88.32W
12/31/2018                   CALLOWAY           KY   TRAINED SPOTTER

            DOWNED TREES REPORTED IN MURRAY AND ON THE
            NORTH SIDE OF CALLOWAY COUNTY.REPORT OF A
            DOWNED TREE BLOCKING RADIO ROAD CLOSE TO THE
            NORTHSIDE BAPTIST CHURCH. SCATTERED POWER
            OUTAGES ALSO REPORTED IN MURRAY AND NORTH
            SIDE OF COUNTY.

1215 PM     TSTM WND DMG     BENTON                  36.85N 88.36W
12/31/2018                   MARSHALL           KY   EMERGENCY MNGR

            8000 REPORTED WITHOUT POWER IN MARSHALL
            COUNTY.

1234 PM     TSTM WND DMG     STURGIS                 37.55N 87.99W
12/31/2018                   UNION              KY   EMERGENCY MNGR

            KY 365/N MONROE ST. BLOCKED DUE TO A
            BUILDING WITH STRUCTURAL DAMAGE.

1238 PM     TSTM WND DMG     CADIZ                   36.87N 87.82W
12/31/2018                   TRIGG              KY   TRAINED SPOTTER

            NUMEROUS POWER OUTAGES REPORTED ACROSS THE
            COUNTY.

1238 PM     TSTM WND DMG     CADIZ                   36.87N 87.82W
12/31/2018                   TRIGG              KY   TRAINED SPOTTER

            NUMEROUS POWER OUTAGES REPORTED ACROSS THE
            COUNTY.

1245 PM     TSTM WND DMG     HAWKINS                 37.03N 87.65W
12/31/2018                   CHRISTIAN          KY   TRAINED SPOTTER

            TREES DOWN AND 85MPH WINDS MEASURED IN
            HAWKINS NEAR HWY 91 AT MILE MARKER 15.

0119 PM     TSTM WND DMG     ELKTON                  36.81N 87.15W
12/31/2018                   TODD               KY   911 CALL CENTER

            TREES DOWN COUNTYWIDE. TIME ESTIMATED FROM
            RADAR.

0123 PM     TSTM WND DMG     GREENVILLE              37.20N 87.18W
12/31/2018                   MUHLENBERG         KY   911 CALL CENTER

            TREES DOWN COUNTYWIDE. TIME ESTIMATED FROM
            RADAR.

0144 PM     TSTM WND DMG     4 SE SAINT HENRY        38.17N 86.89W
12/31/2018                   SPENCER            IN   PUBLIC

            PRELIMINARY REPORT. SHED/OUTBUILDING
            COMPLETELY TORN APART/DESTROYED. SMALL
            YARDBARN DESTROYED. ROOFING/SHINGLES MISSING
            FROM HOUSE, FLASHING OFF OF GARAGE AND UNDER
            PORCH. NEIGHBOR WITH PART OF ROOF TORN OFF
            OF HOME. DELAYED REPORT. TIME ESTIMATED FROM
            RADAR.

&&
Local storm report, Dec 31, 10:43 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1043 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     NON-TSTM WND DMG STURGIS                 37.55N 87.99W
12/31/2018                   UNION              KY   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            STURGIS. KY 365/N MONROE ST. BLOCKED DUE TO
            A BUILDING WITH STRUCTURAL DAMAGE. EMERGENCY
            MANAGER DESCRIBED BUILDING AS OLD AND
            STRUCTURALLY COMPROMISED. ESTIMATED WINDS
            WERE 45 MPH.

&&

DWS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 flood. Local standard time, as filed.

Flood, Gallatin

When
January 1, 12:00 AM CST to January 12, 6:00 AM CST
Where
Gallatin County, Shawneetown to 2.99 mi S of Shawneetown
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
37.700, -88.130

Flood, Alexander

When
January 1, 12:00 AM CST to January 16, 10:00 PM CST
Where
Alexander County, 2.42 mi ESE of Cairo to 0.74 mi ESE of Cairo
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
36.981, -89.143

Flood, Massac

When
January 1, 5:00 AM CST to January 13, 6:00 PM CST
Where
Massac County, Brookport to 2.87 mi WSW of Brookport
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
37.120, -88.630

Flood, Pulaski

When
January 1, 6:00 AM CST to January 13, 6:00 PM CST
Where
Pulaski County, Olmsted to 1.97 mi SSE of Olmsted
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
37.180, -89.080

Flood, Alexander

When
January 3, 8:00 AM CST to January 6, 2:00 PM CST
Where
Alexander County, Thebes to 0.93 mi ESE of Thebes
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
37.220, -89.470

Flood, Pope

When
January 4, 4:00 PM CST to January 11, 10:00 AM CST
Where
Pope County, Golconda to 1.78 mi W of Golconda
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
37.370, -88.480

Flood, Hardin

When
January 4, 4:00 PM CST to January 11, 10:00 AM CST
Where
Hardin County, Cave in Rock to 0.55 mi ENE of Elizabethtown
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
37.470, -88.170

Flood, White

When
January 5, 12:00 AM CST to January 11, 2:00 PM CST
Where
White County, Maunie to 1.65 mi E of Emma
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.030, -88.050

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2019Every state in 2019This day in weather historyWarnings in Illinois, January 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 797907, 797914, 797911, 797913, 797935, 797908, 797916, 797938.